Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

A nonmonotonic hybrid algorithm for min-max problem.

  • 【作者】Wang, FS ,Jian, JB
  • 【刊名】OPTIMIZATION AND ENGINEERING
  • 【作者单位】1.Department of Mathematics,Taiyuan Normal University,Taiyuan,P.R. China;2.College of Mathematics and Information Science,Yulin Normal University,Yulin,P.R. China
  • 【年份】2014
  • 【卷号】Vol.15 No.4
  • 【页码】909-925
  • 【ISSN】1389-4420
  • 【关键词】Min-max problem Nonlinear programming Nonmonotonic technique Hybrid technique Nonsmooth optimization 
  • 【摘要】 In this paper nonlinear min-max problems are discussed. Instead of the traditional nonmonotone approach presented by Grippo et al., we use the nonmonotonic technique proposed by Zhang and Hager (SIAM J. Optim. 14(4):1043-1056, 2004), to propose a new...
  • 【文献类型】 期刊
进入发现系统查看更多信息
页脚